# SDR AALA20080311

- Difficulty date: December 14, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 69,087 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - CREW REPORTED NUMBER TWO ENGINE START VALVE OPEN INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
